# SDR AU960188

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 235237790
- Condition: Short Circuit
- Location: T Engine Oil Sys
- Component: Tmeca, ARRIEL1S1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE FREE TURBINE CHIP DETECTOR HAD INTERNAL SHORT CIRCUIT
